advertisement
Question
Posted by: | 2020/04/02

Medication side effects

I was diagnosed in Sept 2019 with hypertension. Since then I've been prescribed coplasyl, tesar and exforge. All this medication result in side effects i.e. dizziness, headache, and /or fatigue. My question is do all hypertension medication have similar side effects or is there a medication you can suggest I ask my doctor as an alternative that will not cause these side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2020/04/09

First of all, I do not know your age, but, how was the diagnosis of hypertension made? Maybe you do not have hypertension. Please check your BP right arm sitting for 10 minutes with an electronic meter, buy from a pharmacy, and you may contact me again with 2x per day values, after a week or so. There is a whole Mims full of medicine, some cheap and some very expensive. You pay for what you get. An ideal medication would have the optimal effect, with the least possible side-effects and a reasonable price. It also depends on your medical aid and what they allow you to have, according to what you are paying them. But, of course, IF you have hypertension.   

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement